AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Tube domains and the Cauchy problem
S G Gindikin
SEARCH THIS BOOK:

Translations of Mathematical Monographs
1992; 132 pp; hardcover
Volume: 111
ISBN-10: 0-8218-4566-7
ISBN-13: 978-0-8218-4566-0
List Price: US$65
Member Price: US$52
Order Code: MMONO/111
[Add Item]

This book is dedicated to two problems. The first concerns the description of maximal exponential growth of functions or distributions for which the Cauchy problem is well posed. The description is presented in the language of the behavior of the symbol in a complex domain. The second problem concerns the structure of and explicit formulas for differential operators with large automorphism groups. It is suitable as an advanced graduate text in courses in partial differential equations and the theory of distributions.

Readership

Mathematicians and graduate students interested in partial differential equations and several complex variables.

Table of Contents

  • Introduction
  • Cauchy problem in the spaces of distributions with exponential estimates-Chapter 1
  • Strongly homogeneous differential operators-Chapter 2
  • References
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia